# SDR UALA2012051602793

- Difficulty date: May 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,360 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHT INOPERATIVE AT SEAT 33AB.  FOUND BROKEN WIRE, REPLACED AND CHECKED ALL EMERGENCY LIGHTS INSIDE AND OUTSIDE OF AIRCRAFT.   ALL OPERATED NORMALLY.
